# SDR REXA2025121201032

- Difficulty date: October 23, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL OF GALLEY SERVICE DOOR (LOWER SURROUND STRUCTURE AREA) LOWER SILL OF GALLEY SERVICE DOOR (LOWER SURROUND STRUCTURE AREA) WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
